# SDR SWAA2012040902934

- Difficulty date: March 25, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 51,207 hours, 41,093 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT DELAMINATED ON UPPER SURFACE OF LEADING EDGE AT INBOARD EDGE.  REPAIRED SLAT IAW SRM.
